| Model Number |
A70960A |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event is unknown.A supplement report will be submitted if provided.The device was not returned to olympus for inspection.However, the device was inspected by field service.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the rigid arthroscope exhibited broken and chipped inner barrel assembly.There was no patient involvement.